# SDR REXA97084

- Difficulty date: April 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320PX
- Make and model: Saab SF340A
- Aircraft serial: 340A027
- System (JASC): 3425 · Integrated Flight System
- Part: Ahars Computer
- Part number: 6226190113
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT EFIS DATA IS INOP.  REMOVED AND REPLACED AHARS COMPUTER.  (M)
